# SDR ASOA201200976

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 23,626 hours, 21,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR NR 3 EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED EXTERIOR NR 3 EMERGENCY FLOOD LIGHT IAW AMM 33-51-21. OPS CHECKED GOOD.
